# SDR CALA2024080100344

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 113,951 hours, 24,510 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Part serial: 1071
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 90,529 hours, 21,662 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEN OFF. RESET PER  CHECKLIST AND GEN CAME  BACK OFF AFTER RESETMX ENGINE IDLE RUN, FOUND L GENERATOR UNABLE TO ENGAGE, ATTEMPTS TO SWITCH TO L GEN POWER BUT KICKS BACK TO APU POWER AFTER A FEW SECONDS. PERFORMED BPCU BITE REF. FIM 24-20 FAULT TREE 801. MESSAGE GEN TRIP AND REPLACE GEN (DIODE) FOUND. PER FIM 24-20 TASK 802 TABLE 202, IDG REQUIRES REPLACEMENT. REMOVED L/H ENGINE IDG PER AMM 24-11-01-024-001. BEGAN INSTALLATION PER AMM 24-11-01-424-002 UP TO 3H(11). STILL REQUIRES LEAK AND OPERATIONAL CHKS.PARTS USED: 19-2420-9-0001,QTY :1  00-0596-3-1865,QTY :1  00-0586-3-1148,QTY :1  00-0596-3-1843, QTY :1  00-0596-3-1850, QTY :1 00-0596-3-1845, QTY :1  00-0596-3-1844, QTY :1 1324027, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1324027 SN OFF 1071 GENERATOR, INTE  OFF 19-2420-9-0001 1071 ON 19-2420-9-0001 1576.   ACCOMPLISHED L/H ENG RUN AND IDG TEST PER ITEM 3H(11) THRU (16). ITEM (17) PER AMM 24-11-00/501. FREQ/VOLTS AND LOAD CHECK NORMAL. DISCONNECTED IDG (ENG RUNNING) WITH NORMAL DISCONNECT. BUT IDG FAILED TO RECONNECT ON NEXT START. ATTEMPTED RECONNECT 3X'S WITH NO RESET. INSPECTION VERIFIED PROPER CONNECTION AND TORQUE OF IDG CABLES PER IDT REQUIREMENTS 09-10-5. REMOVED #1 ENGINE IDG PER AMM 24-11-01-024-001.ACCOMPLISHED LEAK & OPS CHK PER AMM 24-11-01-424-002. ALSO PERFORMED GEN DRIVE SYS CHK PER AMM 24-11-00/501. NO LEAKS NOTED, WITH NORMAL FREQS/VOLTS, NORMAL DISC/RECONNECT WITH RESET AND BUS TRANSFER.
